# SDR SWAA2025041422739

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 35,699 hours, 17,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1695 FAILS TO CHARGE<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY IAW AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] WN50315;[03] VERIFIED C/W
